Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The Schwarzian derivative and multivalence

W. J. Kim

Vol. 31 (1969), No. 3, 717–724
Abstract

A generalization of the Schwarzian derivative and a sufficient condition for disconjugacy of the nth-order differential equation with analytic coefficients are obtained. These results are lhen used to establish a multivalence criterion for a certain family of analytic functions.

Mathematical Subject Classification
Primary: 30.44
Secondary: 34.00
Milestones
Received: 28 May 1969
Published: 1 December 1969
Authors
W. J. Kim